Posted by: MS | 2009-02-11

What is this

hi, my cousin was coughing for 3 months. she went to the hospital and the checked her and they say she' s got TB. so they gave her the treatment, so, my question is after a month on this treatment something just came out all over her body and her lips were sore too. what may be the cause of this cause she' s in so much pains. i' ll really appreciate your help

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear MS
She should rather show her doctor as soon as possible , she may have a serious allergy for the medication she takes and she should not just stop it , otherwise she could develop treatment resistant TB.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Our users say:
Posted by: MS | 2009-02-12

Thank you Doc, is this resistant TB the one that they say it can spread easily to those who atays with her. Please am so concern cause it means lot of people are in trouble.

Reply to MS

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.